Open Access
September/October 2012 Energy decay estimates for wave equations with a fractional damping
Ryo Ikehata, Masato Natsume
Differential Integral Equations 25(9/10): 939-956 (September/October 2012). DOI: 10.57262/die/1356012376


We consider the Cauchy problem in ${\bf R}^{n}$ for wave equations with a fractional damping. We generalize partially the previous results due to[12], and derive sharp decay estimates for the total energy and the $L^{2}$-norm of solutions based on the energy method in the Fourier space.


Download Citation

Ryo Ikehata. Masato Natsume. "Energy decay estimates for wave equations with a fractional damping." Differential Integral Equations 25 (9/10) 939 - 956, September/October 2012.


Published: September/October 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1274.35216
MathSciNet: MR2985688
Digital Object Identifier: 10.57262/die/1356012376

Primary: 35B33 , 35B40 , 35L05 , 35L70

Rights: Copyright © 2012 Khayyam Publishing, Inc.

Vol.25 • No. 9/10 • September/October 2012
Back to Top